# SDR REXA2019062601047

- Difficulty date: June 26, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N279PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15279
- Aircraft time: 13,567 hours, 9,458 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313851S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION IN STR 21R BTW FS=394.00 TO FS=453. (SM)(FUS)(TCI: 53-20-311) SUMMARY OF NRC 00228, LEVEL 2 OF CORROSION IN STR 21RH BTW FS=394.00 TO FS=453. (SM)(FUS) WAS REPLACED PER SRM 51-42-06-001-001-A01 PAR.C AND SRM 51-42-20-001-001-A01 PAR.C.
